# SDR CALA9800928

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY PATH LIGHTING INOPERATIVE FROM ROW 22 AND AFT.  BROKEN WIRING WAS REPAIRED AND A FUSE WAS REPLACED IAW MM 33-50-00 AND OPERATION OF THE LIGHTS CHECKED GOOD.
